Inner spectral radius of positive operator matrices.

Manjegani, Seyed Mahmoud

Banach Journal of Mathematical Analysis [electronic only] (2008)

  • Volume: 2, Issue: 1, page 97-104
  • ISSN: 1735-8787

How to cite

top

Manjegani, Seyed Mahmoud. "Inner spectral radius of positive operator matrices.." Banach Journal of Mathematical Analysis [electronic only] 2.1 (2008): 97-104. <http://eudml.org/doc/55982>.

@article{Manjegani2008,
author = {Manjegani, Seyed Mahmoud},
journal = {Banach Journal of Mathematical Analysis [electronic only]},
keywords = {minimum moduli; spectrum; numerical range; spectral radius},
language = {eng},
number = {1},
pages = {97-104},
publisher = {Tusi Mathematical Research Group, Mashhad},
title = {Inner spectral radius of positive operator matrices.},
url = {http://eudml.org/doc/55982},
volume = {2},
year = {2008},
}

TY - JOUR
AU - Manjegani, Seyed Mahmoud
TI - Inner spectral radius of positive operator matrices.
JO - Banach Journal of Mathematical Analysis [electronic only]
PY - 2008
PB - Tusi Mathematical Research Group, Mashhad
VL - 2
IS - 1
SP - 97
EP - 104
LA - eng
KW - minimum moduli; spectrum; numerical range; spectral radius
UR - http://eudml.org/doc/55982
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.